# SDR AALA202109211595

- Difficulty date: September 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF AFT CORNER SHAPE OF 2R DOOR SILL AT FR68, WL -500, AND BL Y-1410, MEASURING L=0.9 IN, W=0.5 IN, D=0.03 IN. REPLACED CORNER SHAPE WITH NEW IAW SRM 53-72-11.
